BibTeX record journals/ejc/FoleyK18a

download as .bib file

@article{DBLP:journals/ejc/FoleyK18a,
  author    = {Ang{\`{e}}le M. Foley and
               Ronald C. King},
  title     = {Factorial Q-functions and Tokuyama identities for classical Lie groups},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {89--113},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.009},
  doi       = {10.1016/j.ejc.2018.05.009},
  timestamp = {Wed, 25 Sep 2019 17:59:06 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/FoleyK18a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics